# SDR 2007UALA03421

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,625 hours, 4,286 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT CEILING LIGHT AT ROW 13 & CEILING LIGHT AT ROW 2 ARE INOPERATIVE.  RELAMPED CEILING LIGHTS IN BOTH POSITIONS. OP CHECKS. NORMALLY.
